# SDR USAASB00312

- Difficulty date: November 11, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SYR - FLT 1862 - EN ROUTE FROM BTV-PIT, DURING CRUISE, THE AFT FLIGHT ATTENDANT REPORTED A BURNED RUBBER SMELL IN THE AFT CABIN BETWEEN THE REAR LAVATORIES NEAR THE OVERHEAD.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO SYR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT BUT WAS HELD ON THE RUNWAY UNTIL FIRE DEPARTMENT COULD SEARCH FOR SOURCE OF SMOKE.  NO SOURCE OF SMOKE WAS FOUND, SO THE AIRCRAFT TAXIED TO THE GATE AND DEPLANED PASSENGERS.  MAINTENANCE CHECKED ENTIRE AIRCRAFT AND ALL COMPARTMENTS.  OPERATED ALL SYSTEMS.  RAN APU, ENGINES AND PACKS IN GROUND AND FLIGHT CONFIGURATION.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
